MathSciNet Relay Station
MathSciNet bibliographic data
MR1262280 (95c:65176) 65N30 (65M60)
Bales, L.; Lasiecka, I. Negative norm estimates for fully discrete finite element approximations to the wave equation with nonhomogeneous $L\sb 2$ Dirichlet boundary data. Math. Comp. 64 (1995), no. 209, 89–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement